Sponsored by: Medichecks is the stress free, speedy way to get a comprehensive, accurate insight into your health. Our tests include Sports Hormone checks, testosterone, iron status, cholesterol and more.

Pain in both (injection sites) quads after 4 weeks off cycle

Author
lang
New Member
  • Total Posts : 32
  • Reward points: 598
  • Joined: 2011/03/14 22:45:42
  • Status: offline
2011/03/22 22:26:57 (permalink)

Pain in both (injection sites) quads after 4 weeks off cycle

 
Guys my quads are really painful.. was on for a long time and injected the quads quite alot.... now they both really hurt .. its like a muscular pain but when I bend my leg back to stretch them they really kill...

I was injecting Prop in them for around 4 months... every other day, I did rotate using shoulders also... and sometimes glutes. No pains elsewhere though... 
Any ideas guys?
 
Thanks alot
post edited by lang - 2011/03/22 22:31:40
#1

0 Replies Related Threads

    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5